Hello doctor, I want to ask a few days ago I went to the gynecologist because I was just pregnant when I was given anelate and vit fervital medicine, can it make my poop black
Thank you for asking the HealthReplies.com Community.
Black defecation or Melena is a condition in which the color of bowel movements is abnormal, which is black. Melena can be caused by several things, such as:
Upper gastrointestinal bleeding. Bleeding in the upper gastrointestinal tract includes the stomach and intestinal organs of 12 fingers. Bleeding that occurs turns black when excreted through feces because the blood is mixed with stomach acid. Bleeding usually occurs in gastric or intestinal ulcers. The disease is usually caused by the consumption of drugs that can erode the walls of the stomach or intestines of the 12 fingers, such as NSAID pain relievers. Severe liver damage, namely cirrhosis of the liver. In this disease, it causes dilation of the blood vessels at the end of the esophagus and can rupture. When it breaks, blood will flow into the stomach and turn black because it is mixed with stomach acid. Certain diets, such as excessive consumption of beets and blueberries.
Because it can be caused by several things above, patients with black CHAPTER complaints are advised to consult directly to a doctor. The doctor will dig up further information, perform a physical examination or any necessary supporting examinations. The treatment given will be adjusted to the cause.
Based on your data, the drugs Anelate and Fervital are both multivitamins for pregnancy. These two drugs do not have an eroding effect on the gastrointestinal tract, so the black CHAPTER you experience is most likely not due to these two drugs.
Some suggestions that can be done before you visit the doctor are as follows:
Eat nutritious foods, especially those that are fibrous. Avoid drinking alcoholic beverages. Do not smoke. Drink less tea and coffee. Expand to eat vegetables and fruit. Do not take pain relievers without doctor's supervision.
If the complaints you feel are getting more and more disturbing, it's a good idea to immediately see a doctor to get the right treatment.
This is the information we can convey, thank you and hope it is useful.
Dr. M. Rizki